# SDR UIEA2015032500186

- Difficulty date: March 24, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 75,053 hours, 22,248 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INTERMITTENT LOSS OF OVERHEAD FUEL QTY LEFT TOTAL, RESULTING IN EICAS MSG, LOW FUEL, & FUEL CONFIG MASTER CAUTION.  FOUND FUEL QTY CHECKED GOOD.  COMPLIED WITH FIM PROCEDURES IAW 28-41-02.  NO FAULTS INDICATED.
